Alert archive / Wisconsin / Special Weather Statements in 2021

Special Weather Statement, NWS Green Bay, WI

July 27, 20215 counties in Wisconsin

NWS Green Bay, WI issued this special weather statement at Jul 27, 2021, 2:41 AM CDT for 5 counties in Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2021, 2:41 AM CDT (07:41 UTC)
Expired
Jul 27, 2021, 3:30 AM CDT
In force
49 min
Issued by
NWS Green Bay, WI

Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Menominee County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 142 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2021-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 591 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2021-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
591 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
2073 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

298 
WWUS83 KGRB 270741
SPSGRB

Special Weather Statement
National Weather Service Green Bay WI
241 AM CDT Tue Jul 27 2021
 
WIZ018>020-030-031-270830-
Shawano WI-Langlade WI-Marathon WI-Menominee WI-Lincoln WI-
241 AM CDT Tue Jul 27 2021

...SPECIAL WEATHER STATEMENT...

At 240 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Veterans Memorial County Park to near
Medford. Movement was southeast at 50 mph.

Pea size hail, winds in excess of 30 mph, and torrential rainfall 
will be possible with these storms.

Locations impacted include...
Wausau, Shawano, Antigo, Marshfield, Weston, Merrill, Rib Mountain,
Mosinee, Abbotsford and Spencer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9005
      4534 9005 4543 8893 4538 8893 4538 8886
      4467 8849 4468 9032
TIME...MOT...LOC 0740Z 312DEG 44KT 4524 8906 4511 9026 

$$

Kurimski

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Jul 27, 12:54 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 27, 12:54 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1254 AM CDT Tue Jul 27 2021

Updated aviation portion for 06Z TAF issuance

.SYNOPSIS...
Issued at 244 PM CDT Mon Jul 26 2021

Very warm and humid with a few rounds of thunderstorms through
mid-week, then turning cooler and drier for the rest of the work
week and into next weekend.

A strong band of westerlies across the northern CONUS and
southern Canada will gradually but substantially amplify during
the period. A longwave ridge position will be in the west, with a
trough in the east. By the weekend, a full-latitude ridge will
extend along the U.S. and Canadian Rockies, with a deep trough
over eastern Canada and the northeast quarter of the CONUS.

The pattern favors very warm temperatures and humid conditions for
a couple more days, with a significant trend toward cooler and
drier conditions thereafter. The precipitation forecast will be
subject to the typical uncertainty related to convective
precipitation during the summer. But the best guess is for AOA
amounts.
&&

.SHORT TERM...Tonight and Tuesday
Issued at 244 PM CDT Mon Jul 26 2021

The latest RAP analysis and satellite/radar imagery show low
pressure over western South Dakota and an associated warm front
stretching east into southern Minnesota. Further north, a
secondary warm front is draped from North Dakota to the
U.P.-Wisconsin border early this afternoon. Most thunderstorm
activity has occurred across South Dakota and southwest Minnesota
so far today. However, dewpoints have been climbing across
northern Wisconsin and northern Minnesota where mixed layer
instability ranges from 600 j/kg over northeast WI to over 1000
j/kg north of Brainard. Some inhibition remains, however, upwards
of 50 j/kg that has limited cu formation over parts of northern
WI. Starting to see pockets of agitated cu from Wood/Portage to
Forest where isolated showers and storms have formed.

Because dewpoints are remaining elevated (not mixing out at some
sites), not out of the question that a few storms could develop
mid to late afternoon north and west of the Fox Valley.
Convergence isn't particularly impressive near the U.P. border,
but instability and shear will likely be sufficient to develop
strong storms if they initiate. Otherwise, eyes will be watching
trends over northern Minnesota late this afternoon for convective
initiation.

Tonight...Clusters of severe thunderstorms remain expected to
develop over northern Minnesota early this evening. The latest
model guidance indicates a slower arrival time (10pm-12am) as
they move along the warm front (instability gradient) into north-
central WI. Relatively high uncertainty in the details could cause
the arrival time to shift a couple hours either direction. Most
unstable capes of 1500-2000 j/kg and deep layer shear of 35-45 kts
will likely be able to sustain a damaging wind and large hail
threat as storms enter north- central WI. However, instability
should rapidly diminish overnight which should result in a
transition to mainly a damaging wind and heavy rain threat as
storms move southeast. It's not clear if storms will have enough
instability to work with to propagate into central WI and the Fox
Valley overnight. Fortunately, forward propagation should be
sufficient to negate a high end heavy rainfall threat, but
rainfall rates should be sufficient for at least a low end threat.
Lows ranging from the lower to upper 60s.

Tuesday...Many of the forecast details depend upon how
thunderstorms evolve tonight, where the front and any outflow
boundaries stall out. But generally, guidance points toward the
front stalling from central to northeast WI. The airmass will
remain quite unstable ahead of the front (1000-2000 j/kg of cape),
but convergence (and forcing in general) doesn't look as robust
as tonight. Models are generally dry for tomorrow afternoon, but
given the uncertainty and forecast instability, didn't stray far from
the previous forecast. Highs ranging from near 80 over northern WI
to the upper 80s by Wautoma and Wisconsin Rapids.

.LONG TERM...Tuesday Night Through Monday
Issued at 244 PM CDT Mon Jul 26 2021

The overall forecast scenario has held consistent for the past
couple days, and did so again today. Low-end PoPs are warranted
for Tuesday evening due to the presence of a weak boundary in the
area. A lack of large scale forcing suggests any activity will be
isolated. But it could still be strong given the warm/humid
conditions and deep layer shear.

The most significant round of convection is likely to occur
Wednesday afternoon into Wednesday night when mid-level shortwave
crosses the area along with a seasonably strong cold front. SPC
outlooked the southwest half of the forecast area with a slight
risk for severe weather on the early morning day 3 outlook. An
upgrade may be necessary depending once smaller scale details of
the situation become more apparent. PWATs rising to AOA 2 inches
also support a risk of torrential rainfall and possibly flooding.

The very humid air mass across the area will raise the risk of
heat-related issues, especially across central into east-central
Wisconsin Wednesday afternoon/evening.

Much quieter weather is anticipated for the remainder of the
period. Scattered showers and storms will be possible Saturday as
another cold front drops in from the north.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1241 AM CDT Tue Jul 27 2021

A line of thunderstorms with strong to damaging winds will
continue to progress through far northeast and east central WI
early in the TAF period. At this time, it appears that the worst
of the storms will stay north of OSH, but a gust front will pass
through with a wind shift to the north shortly after 06z, and
there is a chance of storms between 07z-09z. More thunderstorms
are developing in an area of WAA/moisture convergence and
increasing elevated instability over northwest WI, and these
storms will likely track southeast through parts of central WI
early this morning. It appears that weather will quiet down later
this morning/afternoon, but will take a closer look at these trends
with the 12z TAFs.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....MPC
LONG TERM......Skowronski
AVIATION.......Kieckbusch
Hazardous weather outlook, Jul 26, 2:40 PM CDT, 12 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Green Bay WI
240 PM CDT Mon Jul 26 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
240 PM CDT Mon Jul 26 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A round of thunderstorms is likely tonight. Some of the storms
north and west of the Fox Valley could be severe and produce
damaging winds and large hail. There is a marginal to slight risk
of severe thunderstorms. Torrential rainfall and flooding are also
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Isolated thunderstorms are possible Tuesday afternoon into Tuesday
evening. A more substantial round of storms is likely Wednesday
afternoon into Wednesday night. Any of the thunderstorms could be
severe and produce damaging winds and large hail. Torrential
rainfall is also possible, and may lead to flooding.

Humid conditions are also likely through Wednesday. The heat
index could exceed 90 across central and east-central Wisconsin
Wednesday afternoon. The combination of heat and humidity will
result in an elevated risk of heat related illness, especially for
individuals in poor health.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

LMZ521-522-541>543-271945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
240 PM CDT Mon Jul 26 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms are possible at times. Some of the storms could
become strong to severe produce gusty winds, heavy rainfall and
lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Thunderstorms will continue to be possible at times through
Wednesday night. Any storms that develop will be capable of
producing gusty winds, heavy rainfall, and lightning.

MPC/Skowronski

In the hours before

Local storm report, Jul 27, 2:02 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
202 AM CDT TUE JUL 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     ST GERMAIN              45.91N 89.48W
07/26/2021                   VILAS              WI   PUBLIC

            VIDEOS AND PHOTOS VIA SOCIAL MEDIA SHOW SEVERAL TREES
            DOWN AND A TREE DOWN ON A VEHICLE. TIME ESTIMATED BY
            RADAR.

&&

KLJ
Local storm report, Jul 27, 2:05 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
205 AM CDT TUE JUL 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND GST     STURGEON BAY            44.83N 87.38W
07/27/2021  M52 MPH          DOOR               WI   AWOS

            45 KNOTS MEASURED AT THE STURGEON BAY AIRPORT.

&&

KURIMSKI
Local storm report, Jul 27, 2:08 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
208 AM CDT TUE JUL 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND GST     21 ESE ROCK ISLAND STAT 45.31N 86.42W
07/27/2021  M45 MPH          LMZ563             XX   BUOY

            39 KNOTS MEASURED AT THE MID LAKE BUOY.

&&

KURIMSKI
Local storm report, Jul 27, 2:26 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
226 AM CDT TUE JUL 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             W LAND O LAKES          46.16N 89.23W
07/26/2021  M0.75 INCH       VILAS              WI   TRAINED SPOTTER

            A LITTLE WEST OF LAND O LAKES.

1030 PM     TSTM WND DMG     ST GERMAIN              45.91N 89.48W
07/26/2021                   VILAS              WI   PUBLIC

            VIDEOS AND PHOTOS VIA SOCIAL MEDIA SHOW SEVERAL TREES
            DOWN AND A TREE DOWN ON A VEHICLE. TIME ESTIMATED BY
            RADAR.

1035 PM     TSTM WND GST     ARBOR VITAE             45.91N 89.65W
07/26/2021  M47.00 MPH       VILAS              WI   ASOS

            AIRPORT GUST TO 41 KNOTS.

1127 PM     TSTM WND GST     W ANTIGO                45.15N 89.15W
07/26/2021  M70.00 MPH       LANGLADE           WI   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED THIS WIND GUST JUST WEST OF
            ANTIGO.

1132 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
07/26/2021  M58.00 MPH       MARATHON           WI   ASOS

            MEASURED AT WAUSAU DOWNTOWN AIRPORT.

1215 AM     TSTM WND DMG     1 NNW CECIL             44.81N 88.45W
07/27/2021                   SHAWANO            WI   PUBLIC

            MPING REPORT.

1230 AM     TSTM WND GST     STILES                  44.86N 88.05W
07/27/2021  E60.00 MPH       OCONTO             WI   PUBLIC

            REPORT VIA SOCIAL MEDIA. TREES DOWN. ESTIMATED GUSTS TO
            60 MPH.

1240 AM     TSTM WND DMG     HOWARD                  44.56N 88.06W
07/27/2021                   BROWN              WI   BROADCAST MEDIA

            REPORT VIA LOCAL MEDIA. 12 TO 18 INCH DIAMETER TREE DOWN
            ON FENCED AREA. TIME ESTIMATED BY RADAR.

1249 AM     TSTM WND GST     GREEN BAY               44.51N 88.00W
07/27/2021  M61.00 MPH       BROWN              WI   ASOS

            GREEN BAY AIRPORT MEASURED WIND GUST.

1254 AM     MARINE TSTM WIND 5 N GREEN BAY           44.58N 87.99W
07/27/2021  M49.00 MPH       LMZ522             WI   BUOY

            43 KNOTS MEASURED AT THE GREEN BAY WEST BUOY.

1254 AM     TSTM WND DMG     2 WSW SUAMICO           44.62N 88.08W
07/27/2021                   BROWN              WI   PUBLIC

            REPORT FROM MPING. THUNDERSTORM TREE DAMAGE.

0100 AM     TSTM WND GST     2 E MARINETTE           45.09N 87.57W
07/27/2021  M41.00 MPH       LMZ521             WI   BUOY

            36 KNOTS MEASURED AT MNMM4 BUOY.

0100 AM     MARINE TSTM WIND 8 SE OCONTO             44.80N 87.76W
07/27/2021  M54.00 MPH       LMZ522             WI   BUOY

            47 KNOTS MEASURED AT THE SOUTHERN BUOY 45014.

0110 AM     TSTM WND GST     STURGEON BAY            44.83N 87.38W
07/27/2021  M52.00 MPH       DOOR               WI   AWOS

            45 KNOTS MEASURED AT THE STURGEON BAY AIRPORT.

0118 AM     MARINE TSTM WIND NE KEWAUNEE             44.46N 87.50W
07/27/2021  M52.00 MPH       KEWAUNEE           WI   BUOY

            45 KNOTS MEASURED AT KWNW3 BUOY.

0130 AM     MARINE TSTM WIND 4 N NEWPORT STATE PARK  45.29N 86.98W
07/27/2021  M44.00 MPH       DOOR               WI   BUOY

            38 KNOTS MEASURED AT NORTHPORT PIER.

0130 AM     MARINE TSTM WIND 21 ESE ROCK ISLAND STAT 45.31N 86.42W
07/27/2021  M47.00 MPH       LMZ563             XX   BUOY

            41 KNOTS MEASURED AT THE MID LAKE BUOY.

0140 AM     MARINE TSTM WIND MANITOWOC               44.08N 87.66W
07/27/2021  M39.00 MPH       MANITOWOC          WI   AWOS

            34 KNOTS MEASURED AT THE MANITOWOC AIRPORT.

0150 AM     TSTM WND GST     21 ESE ROCK ISLAND STAT 45.31N 86.42W
07/27/2021  M45.00 MPH       LMZ563             XX   BUOY

            39 KNOTS MEASURED AT THE MID LAKE BUOY.

&&

KURIMSKI
Special weather statement, Jul 27, 2:30 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
230 AM CDT Tue Jul 27 2021

WIZ011-019-021-270815-
Langlade WI-Northern Oconto County WI-Forest WI-
230 AM CDT Tue Jul 27 2021

...SPECIAL WEATHER STATEMENT...

At 230 AM CDT, Doppler radar was tracking a strong thunderstorm over
Veterans Memorial County Park, or 13 miles north of Antigo, moving
southeast at 45 mph.

Heavy rain, pea size hail and winds in excess of 30 mph will be
possible with this storm.

Locations impacted include...
Antigo, White Lake, Parrish, Pearson, Gardner Dam Scout Camp,
Woodlawn, Veterans Memorial County Park, Ma Ka Ja Wan Scout
Reservation, Langlade and Elcho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4547 8943 4547 8905 4548 8905 4549 8879
      4532 8864 4512 8865 4512 8942
TIME...MOT...LOC 0730Z 298DEG 39KT 4533 8915

Bersch
Special weather statement, Jul 27, 2:41 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
241 AM CDT Tue Jul 27 2021

WIZ018>020-030-031-270830-
Shawano WI-Langlade WI-Marathon WI-Menominee WI-Lincoln WI-
241 AM CDT Tue Jul 27 2021

...SPECIAL WEATHER STATEMENT...

At 240 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Veterans Memorial County Park to near
Medford. Movement was southeast at 50 mph.

Pea size hail, winds in excess of 30 mph, and torrential rainfall
will be possible with these storms.

Locations impacted include...
Wausau, Shawano, Antigo, Marshfield, Weston, Merrill, Rib Mountain,
Mosinee, Abbotsford and Spencer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9005
      4534 9005 4543 8893 4538 8893 4538 8886
      4467 8849 4468 9032
TIME...MOT...LOC 0740Z 312DEG 44KT 4524 8906 4511 9026

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:26 PM CDTSpecial Weather StatementGRBDoor49 min
Jul 26, 8:33 PM CDTSpecial Marine WarningGRB36 min
Jul 26, 9:43 PM CDTSpecial Weather StatementGRBVilas62 min
Jul 26, 10:30 PM CDTSevere Thunderstorm WarningGRBForest, Vilas50 min
Jul 26, 10:37 PM CDTSpecial Weather StatementGRBLanglade, Lincoln53 min
Jul 26, 10:45 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida45 min
Jul 26, 11:06 PM CDTSevere Thunderstorm WarningGRBFlorence54 min
Jul 26, 11:11 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Lincoln, Marathon, Oneida49 min
Jul 26, 11:33 PM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto, Shawano57 min
Jul 26, 11:39 PM CDTSpecial Weather StatementGRBMarinette36 min
Jul 26, 11:58 PM CDTSevere Thunderstorm WarningGRBMarathon, Outagamie, Portage, Waupaca62 min
Jul 27, 12:16 AM CDTSpecial Marine WarningGRB89 min
Jul 27, 12:24 AM CDTSevere Thunderstorm WarningGRBBrown, Marinette, Oconto, Shawano66 min
Jul 27, 12:37 AM CDTSpecial Marine WarningGRB83 min
Jul 27, 12:51 AM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee54 min
Jul 27, 12:52 AM CDTSpecial Weather StatementGRBCalumet, Winnebago38 min
Jul 27, 12:55 AM CDTSpecial Weather StatementGRBManitowoc35 min
Jul 27, 1:18 AM CDTSpecial Weather StatementGRBOneida42 min
Jul 27, 1:28 AM CDTSevere Thunderstorm WarningGRBOneida32 min
Jul 27, 1:42 AM CDTSpecial Weather StatementGRBManitowoc48 min
Jul 27, 1:53 AM CDTSpecial Weather StatementGRBLincoln52 min
Jul 27, 2:30 AM CDTSpecial Weather StatementGRBLanglade45 min
Jul 27, 3:20 AM CDTSpecial Weather StatementGRBBrown, Marathon, Menominee, Outagamie, Portage, Shawano and 2 more40 min
Jul 27, 3:51 AM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more69 min
Jul 27, 6:16 AM CDTSpecial Weather StatementGRBPortage, Wood44 min
Jul 27, 6:58 AM CDTSpecial Weather StatementGRBPortage, Wood47 min
Jul 27, 7:27 AM CDTSpecial Weather StatementGRBWaushara63 min
Jul 27, 8:33 AM CDTSpecial Weather StatementGRBCalumet, Manitowoc, Portage, Waushara, Winnebago, Wood57 min

Nearby

Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.